# SDR R61A201909250993

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 30,446 hours, 23,927 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - WASTE SERVICE PANEL INTERNAL SIDE HAS CORROSION AROUND LATCHES. REMOVED AND REPLACE WASTE SERVICE DOOR REF AMM 20-10-01.
